Nonlinear problems with boundary blow-up: a Karamata regular variation theory approach. Cîrstea, C. & Radulescu, V. Asymptotic Analysis, 46(3-4):275-298, 2006.
Nonlinear problems with boundary blow-up: a Karamata regular variation theory approach. [link]Link  Nonlinear problems with boundary blow-up: a Karamata regular variation theory approach. [link]Paper  bibtex   
@article{journals/asy/CirsteaR06,
  added-at = {2015-05-18T00:00:00.000+0200},
  author = {Cîrstea, Corina and Radulescu, Vicentiu},
  biburl = {https://www.bibsonomy.org/bibtex/20343fc19853be57bc8111309c39ab947/dblp},
  ee = {http://content.iospress.com/articles/asymptotic-analysis/asy732},
  interhash = {34d989da6e2c0a34203b7bd0d786eac7},
  intrahash = {0343fc19853be57bc8111309c39ab947},
  journal = {Asymptotic Analysis},
  keywords = {dblp},
  number = {3-4},
  pages = {275-298},
  timestamp = {2015-06-18T07:45:46.000+0200},
  title = {Nonlinear problems with boundary blow-up: a Karamata regular variation theory approach.},
  url = {http://dblp.uni-trier.de/db/journals/asy/asy46.html#CirsteaR06},
  volume = 46,
  year = 2006
}
Downloads: 0